Severe stomach pain

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

JennInPA
Regular Member


Date Joined Sep 2009
Total Posts : 228
   Posted 12/23/2009 1:52 PM (GMT -6)   
Sorry if this is TMI...

I have been having severe stomach pain today. I had my normal morning bowel movement. Had my herbal tea. Ate my normal sausage and eggs. Did my detox bath and it started while I was in the tub. The pain was so severe I had to get out of the tub and sit on the toilet. I had another bowel movement but was still in a ton of pain. There was a ton of blood in my stool. I continued to be in pain, sat on the toilet and had diahrrea for about 10 minutes, again a ton of blood. I then felt ok, went to the store, had a sandwich and now the stomach pain is starting to come back.

Since I am only on month 4 of meds, is this normal? Does long term use of antibiotics or fluconazole start to tear up your tummy? And yes, have been on a probiotic for a year now.
“You must be the change you wish to see in the world.” -Gandhi

http://lymeactually.blogspot.com/


Razzle
Veteran Member


Date Joined Aug 2007
Total Posts : 4396
   Posted 12/23/2009 4:02 PM (GMT -6)   
Please call your doctor - bleeding from the rectum should always be checked out because it can indicate some serious stuff. May be just hemmorhoids, but best to get it looked at to make sure.
-Razzle
Chronic Lyme Disease, Chronic Bartonella (clinical dx only), Gluten & Sulfite Sensitivity, Many Food/Inhalant/Medication/Chemical Allergies & Intolerances, Asthma, Gut issues (dysmotility, non-specific inflammation), UCTD ("Secondary Lupus-Like Syndrome"), Osteoporosis, chronic Lymphopenia, etc.; G-Tube; Currently trying to wean off TPN.
Meds:  Pulmicort, IV Ceftazidime, Heparin (to flush PICC line), Claritin, Domperidone, Colloidal Silver (used topically), probiotics, Milk Thistle, Ailanthus, homeopathy.


Tala3
Regular Member


Date Joined Sep 2009
Total Posts : 233
   Posted 12/23/2009 4:31 PM (GMT -6)   
Oh goodness, I agree with Razzle. I know on one of my antibiotic pharmacy inserts it mentioned a serious bleeding/pain side effect - can't remember what it was called.

Deejavu
Veteran Member


Date Joined Aug 2005
Total Posts : 4282
   Posted 12/23/2009 5:21 PM (GMT -6)   
Hi Jenn,
 
I hope you called your doctor, if you couldn't get in touch with him/her, then I would call your pharmacist.   I googled  fluconazole and it said that stomach pain, nauseau,  etc. are side effects with this medication.  Don't know if that is the cause since I'm not a doctor. 
 
 
 
Let us know what you find out and I really hope you feel better,
Denise
It's all about the Immune System mixed with a large dose of Positive Thinking and Detoxing Daily!
 
This song is about my years with chronic lyme since 1995 and being in remission for over 4 years:  http://www.youtube.com/watch?v=ds81S61UvPA
 


Tala3
Regular Member


Date Joined Sep 2009
Total Posts : 233
   Posted 12/23/2009 9:20 PM (GMT -6)   
Jenn,
I just looked at my Doxycycline pharmacy insert and this is what it has to say:
"Mild diarrea is common with antibiotic. However, a more serious form of diarrhea (pseudomembranous colitis) may rarely occur. This may develop while you use the antibiotic or within several months after you stop using it. Contact your doctor right away if stomach pain or cramps, severe diarrhea, or bloody stools occur."

Also, I know last year there was a form of stomach flu in our area with the same symptoms - many, many people went to the emergency room for it.

Hope you are doing better.

Willowrose
Veteran Member


Date Joined Oct 2009
Total Posts : 699
   Posted 12/24/2009 1:06 AM (GMT -6)   
Jenn - do you have a clinic nearby where you can be checked? I agree with everyone else, bloody stools are nothing to take lightly, especially when you are on a lot of meds. The colitis Tala3 referred to can be dangerous so it is important to get checked. You may need to change medications.

Take care,

Rose
I have Lyme; it doesn't have me.


mother natures child
Regular Member


Date Joined Oct 2009
Total Posts : 231
   Posted 12/24/2009 11:18 AM (GMT -6)   
I had this, the rectal bleeding with severe cramping. My doctor said it was from hemorhiods but I insisted on a colonoscopy. They removed a pre cancerous growth and now I am ok. But if I hadn't insisted on the test? Be your own advocate and have it checked!
 I am a Zebra


JennInPA
Regular Member


Date Joined Sep 2009
Total Posts : 228
   Posted 12/25/2009 7:48 PM (GMT -6)   
Sorry, I was without internet. It seems that after I eat my stomach gets bloated and then I have pain. And not the kind of pain like I need to have a bowel movement. I did not call the doc against the advice of both my mom and chiro. I will definately call the Doc on Monday. I'm sure she'll want to see me. I haven't taken the fluconazole since because I'm afraid it is medicine related. I will google colitis I'm not familiar with it.

Thanks for the responses!
“You must be the change you wish to see in the world.” -Gandhi

http://lymeactually.blogspot.com/

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, August 22, 2017 10:45 AM (GMT -6)
There are a total of 2,858,444 posts in 313,643 threads.
View Active Threads


Who's Online
This forum has 155239 registered members. Please welcome our newest member, thmge.
646 Guest(s), 13 Registered Member(s) are currently online.  Details
skeye, thmge, Kat1000, RandyJoe, NiceCupOfTea, Lynnwood, Melg, RobLee, SharonZ, M1961, raspberryswirlgirl, Labradorite, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer